# SDR CA040423008

- Difficulty date: April 20, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 24,489 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cooling Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION, A PERFORATION WAS DETECTED AT A CARGO NET RECEPTACLE. THE SOURCE WAS DETERMINED TO ELECTRICAL ARCING. THE SUPPLY CABLE FOR THE NR 2 COOLING FAN HAD SHORTED AGAINST THE NET FITTING HOUSING DUE TO CHAFING. THIS EQUIPMENT IS PART OF STC SA 02-122 THE REMAINING AIRCRAFT INCORPORATING THIS STC HAVE BEEN REVIEWED WITH NO ANOMALIES.
